# SDR ASAA2021092836108

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 31,441 hours, 10,136 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009231
- Condition: Inoperative
- Location: #1 Engine
- Part time: 31,439 hours, 10,135 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE #1 GENERATOR FREQUENCIES SHOWED 394. AFTER LANDING #1 GENERATOR FREQUENCIES DROPPED TO 392. GROUNDED - YES. REMOVED AND REPLACED #1 IDG REF B737-900ER AMM 24-11-11-400-801. REMOVED IDG FILTERS TO CHECK FOR CONTAMINATION ON REMOVED IDG, NO CONTAMINATION FOUND REF AMM 24-11-11-080-801. LEAK AND OPS CK GOOD REF AMM 24-11-11-400-801.
